Announcement

Collapse
No announcement yet.

Strange Feeling In My Head?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Moonheart
    replied
    I'd say it's the Lexapro. I had serious side effects that went away after about 4-5 weeks.

    Leave a comment:


  • Gscheel
    replied
    Thanks for the replies! Im 32 year old male and I dont have any other symptoms of fibro and I thought of one thing that I forgot to mention helps but only for a minute is splashing cold water on my face.

    Leave a comment:


  • Berkshire Road
    replied
    A lot of fibromyalgia patients report that kind of feeling, but you should really see another doctor. It could be a reaction to one of your meds.

    Leave a comment:


  • tigger_gal
    replied
    kind of like that disconnected feeling? I get that, but figure it is my pain pills. If it keeps bothering you please bring it up to your doctor again.

    Leave a comment:


  • Gscheel
    started a topic Strange Feeling In My Head?

    Strange Feeling In My Head?

    This is a hard thing to describe, but I really need to take care of it. My mind feels like theres a constant fog, very mild headache, vision is a little blured, no energy and feeling of some pressure. It started before I started antidepressants (I just started Lexapro and before that I was taking Effexor)
    I have been on and off antidepressants for several years and its not that zapping feeling you get when your getting off one. Anyone have any idea what this is? The doctor looked in my ears nose and throat but said it all looked fine, I even took 10 days of doxy before I seen her. This feeling is driving me crazy and makes IC harder to deal with. Thanks
Working...
X